# SDR USAA2014111800003

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 44,721 hours, 20,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Defective
- Location: R2 Door
- Part time: 44,363 hours, 23,545 cycles
- Component: Bottle, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT R2 DOOR ASSIST BOTTLE REQUIRES REPLACEMENT OF DIAPHRAGM & SERVICING.  REPLACED R2 DOOR ASSIST BOTTLE DIAPHRAGM & SERVICED BOTTLE IAW AMM 52-10-00-610-001A.
